MathSciNet Relay Station
MathSciNet bibliographic data
MR173268 (30 #3481) 57.32
Brown, Robert F. On the Lefschetz number and the Euler class. Trans. Amer. Math. Soc. 118 1965 174–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement